Quarterly of Applied Mathematics

Quarterly of Applied Mathematics

Online ISSN 1552-4485; Print ISSN 0033-569X



Nonlinear stability of surface waves in electrohydrodynamics

Author: Bhimsen K. Shivamoggi
Journal: Quart. Appl. Math. 36 (1979), 423-427
DOI: https://doi.org/10.1090/qam/99638
MathSciNet review: QAM99638
Full-text PDF

References | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] D. H. Michael, Nonlinear effects in electrohydrodynamic surface wave propagation, Quart. Appl. Math. 35, 345 (1977)
  • [2] Lord Rayleigh, The theory of sound, The Macmillan Company, 1894

Additional Information

DOI: https://doi.org/10.1090/qam/99638
Article copyright: © Copyright 1979 American Mathematical Society

American Mathematical Society